Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Schur multipliers of the known finite simple groups


Author: Robert L. Griess Jr.
Journal: Bull. Amer. Math. Soc. 78 (1972), 68-71
MSC (1970): Primary 20C25, 20D05, 20G40; Secondary 20G05, 20F25
MathSciNet review: 0289635
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C25, 20D05, 20G40, 20G05, 20F25

Retrieve articles in all journals with MSC (1970): 20C25, 20D05, 20G40, 20G05, 20F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12855-6
PII: S 0002-9904(1972)12855-6